MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS ELECSYS ANTI-TG; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS ELECSYS ANTI-TG; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368697190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable anti-tg elecsys results from cobas 8000 - cobas e 602 module serial number (b)(4) for a patient with thyroid carcinoma.Interference with the assay was suspected.The patient is being monitored after a thyroidectomy (surgical removal of the thyroid gland due to carcinoma).If tg remains present or rises, this would be an indication of a residual tumor.The anti-tg results from the cobas analyzer were normal.However, the results were very strongly positive on a vidas analyzer and on a phadia immunocap system.Refer to the attachment to the medwatch for all patient data.The questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Evaluation method code, evaluation result code, and evaluation conclusion code were updated.
 
Additional Manufacturer Narrative
Sample from the patient was submitted for investigation.No interfering factors for the anti-tg assay could be found in the sample.The investigation did not identify a product problem.The cause of the event could not be determined.Per product labeling for the assay, the measured anti-tg value of a patient's sample can vary depending on the testing procedure used.The laboratory finding must therefore always contain a statement on the anti-tg assay method used.Anti-tg values determined on patient samples by different testing procedures cannot be directly compared with one another and could be the cause of erroneous medical interpretations.If there is a change in the anti-tg assay procedure used while monitoring therapy, then the anti-tg values obtained upon changing over to the new procedure must be confirmed by parallel measurements with both methods.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.

Brand Name
ROCHE DIAGNOSTICS ELECSYS ANTI-TG
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12189308
Report Number1823260-2021-02084
Device Sequence Number1494602
Product Code JZO
UDI-Device Identifier04015630929726
UDI-Public04015630929726
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K053426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06368697190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer06/28/2021
09/23/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date09/08/2021
09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1